# SDR 07FDEA00319

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD DENT REPAIR ON FWD CARGO DOOR SURROUNDING PANEL, C23, P 44 RT DAMAGE ARE ACCEPTABLE IAW RAS/DABRE/00688/ 2000 ISS.B
